# SDR AALA202311038313

- Difficulty date: October 29, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A320*
- Aircraft serial: 7069
- Aircraft time: 21,690 hours, 8,556 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT FOR AALA202311028313: MAINTENANCE ADJUSTED THE LAVATORY DOOR PER AMM 25-42-41 AND ACCOMPLISHED  A SATISFACTORY OPERATIONAL CHECK. ** (CLOSED)
